# SDR AU510001698

- Difficulty date: November 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C1693
- Condition: Cracked
- Location: Left
- Part time: 1,197 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER CRACKED ON LT SIDE.  LT COLLECTOR ALSO CRACKED.
